Open Access
Translator Disclaimer
May/June 2012 Qualitative study of generalized Forchheimer flows with the flux boundary condition
Luan Hoang, Akif Ibragimov
Adv. Differential Equations 17(5/6): 511-556 (May/June 2012).

Abstract

This article is focused on qualitative properties of solutions to generalized Forchheimer equations for slightly compressible fluids in porous media subject to the flux condition on the boundary. The pressure and pressure gradient are proved to depend continuously on the boundary flux and coefficients of the Forchheimer polynomial in the momentum equation. In particular, the asymptotic dependence of the shifted solution on the asymptotic behavior of the boundary data is obtained. In order to improve various a priori estimates for the pressure, its gradient and time derivative, we prove and utilize suitable Poincaré-Sobolev and nonlinear Gronwall inequalities, as well as obtain uniform Gronwall-type inequalities from a system of coupled differential inequalities. Also, additional flux-related quantities are introduced as controlling parameters of fluid flows for large time in the case of unbounded fluxes.

Citation

Download Citation

Luan Hoang. Akif Ibragimov. "Qualitative study of generalized Forchheimer flows with the flux boundary condition." Adv. Differential Equations 17 (5/6) 511 - 556, May/June 2012.

Information

Published: May/June 2012
First available in Project Euclid: 17 December 2012

zbMATH: 1276.35029
MathSciNet: MR2951939

Subjects:
Primary: 35B30 , 35B35 , 35B40 , 35K20 , 35K55 , 35K65 , 35Q35 , 35Q86

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
46 PAGES


SHARE
Vol.17 • No. 5/6 • May/June 2012
Back to Top